# SDR SOKF20141117001

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N937TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 221
- Aircraft time: 13,138 hours, 9,139 cycles
- Engine: Ge CF3410E6
- Engine time: 13,138 hours, 9,139 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE ACFT DIVERTED DUE WHILE A FL 350, CABIN ALTITUDE RAISED UP TO 9600FT.  WHILE ON DESCENT CABIN ALTITUDE KEPT RISING.  IAW FIM 21-31-00-810-824-A PERFORMED LT & RT AIR CONDITIONING PACK'S INSPECTION & FOUND RT PACK BELLOWS FROM PACK OUTLET DUCT DAMAGED.  R & R IAW AMM 21-51-21.  PERFORMED CABIN LEAKAGE TEST IAW AMM 21-31-00-720-802-A500 & FOUND OK NORMAL.  THE ACFT RETURN TO NORMAL OPERATION.
